# SDR CKSA95029

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4640436
- Condition: Corrosion
- Location: Cargo Door Frame
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - CORROSION 'D' PIT DOOR FRAME AFT SIDE.  REMOVED, CLEANED AND TREATED IAW SRM 51-1-0.  REMOVED AND REPLACED 1 BATH TUB FITTING AND GILL LINER ANGLE IAW SRM 53-2-0.  (M)
